I just had Dysport injections on my forehead, not my first time. Will this lump go away? (Photo)

But it is the first time that I developed a long lump On one side of my forehead from the fluid. Does this go away or should I go back to my provider? Am I supposed to rub it to minimize it? any help would be great thank you

Doctor Answers 8

Forehead bump after Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Is the bump painful or hard? How long ago was the injection?  It is probably a vein that was hit during injection.  It should go away gradually.  If it persists more than 10 days I would call your doctor for further instruction.  

Lump After Dysport Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
You may have hit a vein or gotten swelling. Id consider warm compresses and wait 7-10 days before considering seeing your physician, it should resolve.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Bump after Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Chances are that you developed a deep bruise or small hematoma.  This should resolve with time.  I would wait a couple weeks for this to resolve.

You might also like...

Forehead bump after Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
This is not normal. It is possibly a hematoma, collection of blood under the skin. There is nothing that can be done but your doctor should know. It should go away within a week. This was caused by the injector nicking a blood vessel in the area. Careful injectors can prevent this, or minimze the consequences if recognized immediately.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.8 out of 5 stars 53 reviews

Bruising and swelling after Dysport injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
There is always a little bruising and swilling after an injection.  If it persists longer than 10 days please contact your doctor.

Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Yes. Sometimes there is a bruise under the skin. This is normal after dysport or botox give it ten days from injection. 

Forehead Bump After Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Small little bumps immediately following Dysport are usually due to the liquid from the injections.  Whereas, tender areas of swelling following injections usually show bruising because they are due to small regions of bleeding beneath the skin.  These usually resolve within a week.

Craig Mezrow, MS, MD, FACS
Philadelphia Plastic Surgeon

Bumps after Dysport

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
How long ago did you have Dysport injected? Are you having any other symptoms, such as pain or drainage? If this persists longer than 3 weeks, I would make a follow up appointment to have it evaluated.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.